# SDR ANCF2019030201

- Difficulty date: March 2, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N597EL
- Make and model: Airbus A318-112
- Aircraft serial: 2544
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAR 2. REJECTED TAKE OFF RWY 26 PEI DUE TO AMBAR CAUTION BELOW 100 KTS  ON THE ECAM DISPLAY. CORRECTIVE ACTIONS: WE CERTIFY THAT THE FIRST THING THAT WAS DONE WAS TO REMOVE THE POST FLIGHT REPORT. WAS PRINT THE POST FLIGHT REPORT, IT DIS NOT SHOW FAULTS THE ECAM, THEN IN ACCORDANCE WIHT AMM TASK 73-29-00-710-040-B02 OPERATIONAL TEST OF THE FADEC ON GROUND WAS PERFORMED NO FAULTS PRESENTED. ACCORDING TO MCC AFTER VERIFY BY AIR-MAN THAT THERE WERE NO REPORTS, THE REPORT WAS ANSWERED WITH AMM 05-51-16-200-001A, INSPECTION AFTER BRAKE EMERGENCY APPLICATIONS WAS PERFORMED.
